# SDR AUS20020547

- Difficulty date: March 5, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Make and model: Cessna P210N
- Engine: Cont TSIO520P
- Propeller: Mcauly D3A34C402
- System (JASC): 6122 · Propeller Governor
- Part: Csu
- Part number: C290D4T2
- Condition: Faulty
- Location: Propeller Govern
- Part time: 3,218 cycles
- Component: Propeller Govern, Mcauly, C290D4T2
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER GOVERNOR (CSU) FAULTY. SUSPECT CAUSED BY FAULTY SPEEDER SPRING.
